MathSciNet Relay Station
MathSciNet bibliographic data
MR1233417 11G40 (11F67 11G05)
Bernardi, Dominique; Perrin-Riou, Bernadette Variante $p$-adique de la conjecture de Birch et Swinnerton-Dyer (le cas supersingulier). (French) [A $p$-adic version of the Birch and Swinnerton-Dyer conjecture (the supersingular case)] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 3, 227–232.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement